Orlicz and unconditionally convergent series in $L^{1}$

Volume 64 / 2004

J. Diestel Banach Center Publications 64 (2004), 39-50 MSC: 43, 46, 47. DOI: 10.4064/bc64-0-4

Abstract

We revisit Orlicz's proof of the square summability of the norms of the terms of an unconditionally convergent series in $L^{1}$. The result is then used to motivate abstract generalizations and concrete improvements.

Authors

  • J. DiestelDepartment of Mathematical Sciences
    Kent State University
    Kent, OH 44242, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image